# SDR SWAA2022032912618

- Difficulty date: September 11, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140CF HAS CORROSION ON UPPER AND LOWER SURFACES STA 767+5 TO 887 LBL24-RBL24 / AFT CARGO PT FLOOR PANEL 140CF CORRODED ON UPPER AND LOWER SURFACES STA 767+5 TO STA 887 LBL 24 TO RBL 24. CORROSION EXCEEDS LIMITS WITH MULITIPLE AREAS LESS THAN 5' BETWEEN EACH OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 REPLACED PANEL WITH NEW P/N 453A2610-18 IAW BOEING DWG 453A2610 REV C. ISSUE TAG WN3647.
